Adomian decomposition method with Chebyshev polynomials. (English) Zbl 1093.65073

Summary: An efficient modification of the Adomian decomposition method is presented by using Chebyshev polynomials. The proposed method can be applied to linear and nonlinear models. The scheme is tested for some examples and the obtained results demonstrate reliability and efficiency of the proposed method.


65L10 Numerical solution of boundary value problems involving ordinary differential equations
65L60 Finite element, Rayleigh-Ritz, Galerkin and collocation methods for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI


[1] Abbaoui, K.; Cherruault, Y., New ideas for proving convergence of decomposition methods, Comput. Math. Appl., 29, 103-108 (1995) · Zbl 0832.47051
[2] Babolian, E.; Hosseini, M. M., A modified spectral method for numerical solution of ordinary differential equations with non-analytic solution, Appl. Math. Comput., 132, 341-351 (2002) · Zbl 1024.65071
[3] Cherruault, Y.; Adomian, G.; Abbaoui, K.; Rach, R., Further remarks on convergence of decomposition method, Bio-Med. Comput., 38, 89-93 (1995)
[4] Canuto, C.; Hussaini, M. Y.; Quarteroni, A.; Zang, A., Spectral Methods in Fluid Dynamics (1998), Springer-Verlag
[5] Gottlieb, D.; Orzag, S. A., Numerical Analysis of Spectral Methods: Theory and Applications (1979), SsIAM-CBMS: SsIAM-CBMS Philadelphia, PA
[6] Lesnic, D., Convergence of Adomian decomposition method: periodic temperatures, Comput. Math. Appl., 44, 13-24 (2002) · Zbl 1125.65347
[7] Hosseini, M. M., Numerical solution of ordinary differential equations with impulse solution, Appl. Math. Comput., 163, 373-381 (2005) · Zbl 1060.65627
[8] Seng, V.; Abbaoui, K.; Cherruault, Y., Adomian’s polynomials for nonlinear operators, Math. Comput. Model., 24, 59-65 (1996) · Zbl 0855.47041
[9] Wazwaz, A. M., Adomian decomposition for a reliable treatment of the Emden-Fowler equation, Appl. Math. Comput., 161, 543-560 (2005) · Zbl 1061.65064
[10] Wazwaz, A. M., A comparison between Adomian decomposition method and Taylor series method in the series solutions, Appl. Math. Comput., 97, 37-44 (1998) · Zbl 0943.65084
[11] Wazwaz, A. M., A new algorithm for calculating Adomian polynomials for nonlinear operators, Appl. Math. Comput., 111, 53-69 (2000) · Zbl 1023.65108
[12] Wazwaz, A. M., A reliable modification of Adomian decomposition method, Appl. Math. Comput., 102, 77-86 (1999) · Zbl 0928.65083
[13] Wazwaz, A. M., The existence of noise terms for systems of inhomogeneous decomposition integral equations, Appl. Math. Comput., 146, 81-92 (2003) · Zbl 1032.65114
[14] Wazwaz, A. M.; El-Sayed, S. M., A new modification of the Adomian decomposition method for linear and nonlinear operators, Appl. Math. Comput., 122, 393-405 (2001) · Zbl 1027.35008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.